MathSciNet Relay Station
MathSciNet bibliographic data
MR2430777 60K35 (60F05)
Gonçalves, Patrícia; Jara, Milton Scaling limits of a tagged particle in the exclusion process with variable diffusion coefficient. J. Stat. Phys. 132 (2008), no. 6, 1135–1143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement